Open Journal of Applied Sciences

Vol.2 No.4BB(2012), Paper ID 26446, 4 pages

DOI:10.4236/ojapps.2012.24B008

 

Friendship Decompositions of Graphs: The general problem

 

Teresa Sousa

 

Departamento de Matematica and Centro de Matematica e Aplicac~oes Faculdade de Ci^encias e Tecnologia, Universidade Nova de Lisboa Quinta da Torre, 2829-516 Caparica, Portugal

 

Copyright © 2012 Teresa Sousa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sousa, T. (2012) Friendship Decompositions of Graphs: The general problem. Open Journal of Applied Sciences, 2, 30-33. doi: 10.4236/ojapps.2012.24B008.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.